MathSciNet Relay Station
MathSciNet bibliographic data
MR1677557 (2000c:32042) 32G10 (30C65 37J99 57S30)
Aebischer, Beat; Miner, Robert Deformation of Schottky groups in complex hyperbolic space. Conform. Geom. Dyn. 3 (1999), 24–36 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement